Bilateral generating functions for a new class of generalized Legendre polynominals

International Journal of Mathematics and Mathematical Sciences. 1980;3(2):305-310 DOI 10.1155/S0161171280000221

 

Journal Homepage

Journal Title: International Journal of Mathematics and Mathematical Sciences

ISSN: 0161-1712 (Print); 1687-0425 (Online)

Publisher: Hindawi Publishing Corporation

LCC Subject Category: Science: Mathematics

Country of publisher: Egypt

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB

 

AUTHORS

A. N. Srivastava (Department of Mathematics, Banaras Hindu University, Varanasi 221005, India)
S. D. Singh (Department of Mathematics, Banaras Hindu University, Varanasi 221005, India)
S. N. Singh (Department of Mathematics, Banaras Hindu University, Varanasi 221005, India)

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 17 weeks

 

Abstract | Full Text

Recently Chatterjea (1) has proved a theorem to deduce a bilateral generating function for the Ultraspherical polynomials. In the present paper an attempt has been made to give a general version of Chatterjea's theorem. Finally, the theorem has been specialized to obtain a bilateral generating function for a class of polynomials {Pn(x;α,β)} introduced by Bhattacharjya (2).